MAUDE Adverse Event Report: ARTHREX, INC. SPEEDBRG IMPL SYS W/ PEEK SWVLK; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SPEEDBRG IMPL SYS W/ PEEK SWVLK; BIO SOFT TISSUE FIXATN FASTNR
Model Number SPEEDBRG IMPL SYS W/ PEEK SWVLK
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2023, it was reported by an infectious disease facility representative via phone that a patient who underwent surgery on 3/1/2023 is now experiencing an infection.An ar-1665psl peek loop 'n' tack¿ tenodesis implant system and an ar-2600sbs-6 speedbridge implant system with peek swivelock anchors were implanted during the surgery.No further information was reported.Additional information requested.
 
Additional Manufacturer Narrative
Based on the information provided, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause of the reported failure is patient specific event, specifically, an allergic-like reactions to de implanted devices.The complaint allegation was not confirmed.The device was not received for evaluation, and no evidence of the failure was provided.
 
Event or Problem Description
Additional information received on 11/13/2023: the infectious disease facility representative does not know where the procedure took place or the information of the surgeon.The procedure was performed on the right shoulder, and the arthrex products are still implanted.The infection was identified on (b)(6) 2023 but it's unknown if it's deep or superficial.The infection was treated with a right shoulder arthroscopic and open i&d.Additional information was requested.

Brand Name
SPEEDBRG IMPL SYS W/ PEEK SWVLK
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18190193
Report Number1220246-2023-08859
Device Sequence Number7275319
Product Code MAI
UDI-Device Identifier00888867160224
UDI-Public00888867160224
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K151342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSPEEDBRG IMPL SYS W/ PEEK SWVLK
Device Catalogue NumberAR-2600SBS-6
Device Lot Number15055254
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2023
Supplement Date Received by Manufacturer02/18/2025
Initial Report FDA Received Date11/22/2023
Supplement Report FDA Received Date03/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown